# SDR FDEA201309132203

- Difficulty date: September 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN-HOLE HFEC INSPECTION ON LT WING LOWER SKIN ACCESS DOOR CUTOUT,  BETWEEN XORS 690 AND XORS 700.  REPAIRED IAW EA 1-5710-T0302390B  PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 117.
